# SDR 2002FA0000004

- Difficulty date: December 16, 2001
- Submitted: January 3, 2002
- Operation: General aviation
- Aircraft: N9957Y
- Make and model: Bbavia 402CHAMP
- Aircraft serial: 40213
- Engine: Cont O200A
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: S8111
- Condition: Broken
- Location: Field Coil
- Part time: 32 hours
- Component: Starter Relay
- Component part number: BC320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPERATE AIRCRAFT.  STARTER CONTACTOR RELAY INOPERATIVE UPON DISASSEMBLY,  FOUND FIELD COIL WIRE WHERE IT ATTACHES TO POSITIVE CONNECTOR BROKEN OFF.
